Levaquin is worse than my pneumonia and bronchitis
In short, I had pneumonia following bronchitis.
Now I have horrible ringing in my ears that wakes me up; horrible tendonitis; rigid abdomen and gas; kidney pain; insomnia; nightmares--and worse of all, the coughing continues.
My work is impacted as I work with small children and have trouble hearing them or picking them up.
Ouch. I'm really sorry to hear all that.
Doctors say the numbers of people poorly affected by Levaquin is small. Which is great, until you're one of them.
The first thing I would do were I you is to getting as much magnesium into me as I could tolerate.
Check out Kerri's Magnesium Dosage
Tinnitis and Menier's disease can often be greatly helped by getting your magnesium up.
There's a lot more to say about that, of course, but your tinnitis, insomnia, and nightmares could very well be greatly helped/alleviated by dealing with the (highly probable) magnesium deficiency issue.
Levaquin, which causes Levaquin Tendonitis
, can cause a lot of other funky reactions. One of yours might have been a sudden decrease in available magnesium.
Start with that and let me know what happens.
Also, find a chiropractor or someone who gives good hugs and have them adjust your thoracics.
There is a neurological connection between the thoracis and the lungs. I have a tendency towards bronchitis, and when I feel it coming on, I adjust my own thoracic, and it makes a two week thing a 1 day thing, if that.Do make sure the chiro doesn't do any forced adjustments, they need to be soft and gentle.
Your connective tissue is under attack, and you don't want any big sudden tensions on the ligaments of you thoracic vertebrae. ----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com